# SDR VNAA0303026

- Difficulty date: March 20, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 20,511 hours, 18,221 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Ejector Valve
- Part number: 851003
- Part serial: 0788
- Condition: Failed
- Location: Rh
- Part time: 18,554 hours, 16,046 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED AN AIR FOIL DE-ICE FAIL IN ALL MODES AND DIVERTED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE 17HH EJECTOR CONTROL VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
